# SDR CALA2025032403106

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N78524
- Make and model: Boeing 737824
- Aircraft serial: 31642
- Aircraft time: 46,651 hours, 16,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 34DEF INOP RELAMPED EMERGENCY AREA LIGHT AT ROW 34DEF IAW AMM 33-51-03-960-801. OPS CHECK GOOD.
